# SDR SWAA2022031407230

- Difficulty date: July 26, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A948534
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO. STA 500D; 3' O/B OF STR 26R; CURVED BULKHED SUPPORT ANGLE HAS CORROSION ON FWD VERTICAL FLANGE AND LOWER SIDE OF HORIZONTAL FLANGE / REMOVED DAMAGED CURVED BULKHEAD SUPPORT ANGLE FWD CARGO; STA 500D. IAW B-737 SRM 51-40-02-0G-0. INSTALLED NEW SUPPORT ANGLE PN 143A9485-34 ATAG GS1291. IAW DRAWING PN 143A9481 REV:-. 'RIGHT HAND SIDE'
